MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513441
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental a will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 pediatric biopsy forceps was used in a biopsy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, on the endoscope image, a string/thread like tiny object, similar to lint, was observed on the cup when opening the forceps.Another radial jaw 4 pediatric biopsy forceps was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: problem code 2944 captures the reportable event of foreign material present in device.H10: investigation results: visual inspection found the returned device does not have any visible failure.No foreign matter was noted on the device.The most probable cause classification is "no problem detected" since the device complaint or problem cannot be confirmed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly, and performance specifications at the time of release for distribution.

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8130676
Report Number3005099803-2018-61667
Device Sequence Number1579759
Product Code FCL
UDI-Device Identifier08714729789918
UDI-Public08714729789918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Model NumberM00513441
Device Catalogue Number1344
Device Lot Number0022125937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2018
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1